Publicacions matemàtiques

Publicacions matemàtiques 14 records found  Search took 0.00 seconds. 
21 p, 240.8 KB The K-group of substitutional systems / El Kacimi, Aziz (Universite de Valenciennes) ; Parthasarathy, Rajagopalan (Institute of Fundamental Research. School of Mathematics Tata)
In another article we associated a dynamical system to a non- properly ordered Bratteli diagram. In this article we describe how to compute the K-group K0 of the dynamical system in terms of the Bratteli diagram. [...]
2010 - 10.5565/PUBLMAT_54110_01
Publicacions Matemàtiques, V. 54 n. 1 (2010) p. 3-23  
28 p, 271.0 KB Stabilization in Hr ∞ (D) / Wick, Brett D. (University of South Carolina. Department of Mathematics)
It is shown that for H∞/R(D)functions f1 and f2 with inf/z ∈D (│f1(z)│+ │f2(z) │≥ ᵟ > 0 and f1 being positive on the real zeros of f2, then there exists H∞/R (D) functions g2 and g1, g1 -1 with norm controlled by a constant depending only on ᵟ g1f1 + g2f2 = 1 ∀ z ∈ D. [...]
2010 - 10.5565/PUBLMAT_54110_02
Publicacions Matemàtiques, V. 54 n. 1 (2010) p. 25-52  
19 p, 237.3 KB A boundedness criterion for general maximal operators / Lerner, Andrei K. (Bar-Ilan University (Israel). Department of Mathematics) ; Ombrosi, Sheldy (Universidad Nacional del Sur(Argentina). Departamento de Matemática)
We consider maximal operators Mβ with respect to a basis β. In the case when Mβ satisfies a reversed weak type inequality, we obtain a boundedness criterion for Mβ on an arbitrary quasiBanach function space X. [...]
2010 - 10.5565/PUBLMAT_54110_03
Publicacions Matemàtiques, V. 54 n. 1 (2010) p. 53-71  
9 p, 132.4 KB f-polynomials, h-polynomials and l2-Euler characteristics / Boros, Dan (Otterbein College (Estats Units d'Amèrica). Department of Mathematical Sciences)
We introduce a many-variable version of the f-polynomial and h-polynomial associated to a finite simplicial complex. In this context the h-polynomial is actually a rational function. We establish connections with the l2-Euler characteristic of right-angled buildings. [...]
2010 - 10.5565/PUBLMAT_54110_04
Publicacions Matemàtiques, V. 54 n. 1 (2010) p. 73-81  
29 p, 264.9 KB Homotopy classification of gerbes / Jardine, J. F. (University of Western Ontario (Canadà). Mathematics Department)
Gerbes are locally connected presheaves of groupoids on a small Grothendieck site C. They are classified up to local weak equivalence by path components of a cocycle category taking values in the big 2-groupoid Iso(Gr(C)) consisting of all sheaves of groups on C, their isomorphisms and homotopies. [...]
2010 - 10.5565/PUBLMAT_54110_05
Publicacions Matemàtiques, V. 54 n. 1 (2010) p. 83-111  
24 p, 710.2 KB Joining polynomial and exponential combinatorics for some entire maps / Garijo, Antoni (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques) ; Jarque i Ribera, Xavier (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Moreno Rocha, Mónica (Centro de Investigación en Matemáticas (Guanajuato, México))
We consider families of entire transcendental maps given by Fλ,m (z) = λzm exp (z) where m ≥ 2. All these maps have a superattracting fixed point at z = 0 and a free critical point at z = −m. In parameter planes we focus on the capture zones, i. [...]
2010 - 10.5565/PUBLMAT_54110_06
Publicacions Matemàtiques, V. 54 n. 1 (2010) p. 113-136  
12 p, 216.2 KB Algebraic webs invariant under endomorphisms / Dabija, Marius (University of Michigan. Department of Mathematics) ; Jonsson, Mattias (University of Michigan. Department of Mathematics)
We classify noninvertible, holomorphic selfmaps of the projective plane that preserve an algebraic web. In doing so, we obtain interesting examples of critically finite maps.
2010 - 10.5565/PUBLMAT_54110_07
Publicacions Matemàtiques, V. 54 n. 1 (2010) p. 137-148  
9 p, 134.7 KB On the sum product estimates and two variables expanders / Shen, Chun-Yen (Indiana University (Estats Units d'Amèrica). Department of Mathematics)
Let Fp be the finite field of a prime order p. Let F: Fp x Fp --> Fp be a function defined by F(x, y) = x(f(x) + by), where b ∈ F*/p and f: Fp → Fp is any function. We prove that if A ⊂ Fp and │A│ < p1/2 then │A + A│+│F(A,A) │⪆│A│13/12. [...]
2010 - 10.5565/PUBLMAT_54110_08
Publicacions Matemàtiques, V. 54 n. 1 (2010) p. 149-157  
14 p, 177.1 KB Some remarks about parametrizations of intrinsic regular surfaces in the Heisenberg group / Bigolin, Francesco (Università degli Studi di Trento. Dipartimento di Matematica) ; Vittone, Davide (Università degli Studi di Padova. Dipartimento di Matematica Pura ed Applicata)
We prove that, in general, H-regular surfaces in the Heisenberg group H1 are not bi-Lipschitz equivalent to the plane R2 en- dowed with the "parabolic" distance, which instead is the model space for C1 surfaces without characteristic points. [...]
2010 - 10.5565/PUBLMAT_54110_09
Publicacions Matemàtiques, V. 54 n. 1 (2010) p. 159-172  
14 p, 177.9 KB Index of an implicit differential equation / Challapa, L. S. ; Ruas, M. A. S.
2010 - 10.5565/PUBLMAT_54110_10
Publicacions Matemàtiques, V. 54 n. 1 (2010) p. 173-186  
22 p, 204.1 KB Integration with respect to local time and Itô's formula for smooth nondegenerate martingales / Bardina i Simorra, Xavier (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rovira, Carles
We show an Itˆo's formula for nondegenerate Brownian martingales Xt =ς t/0 us dWs and functions F(x, t) with locally integrable derivatives in t and x. We prove that one can express the additional term in Itˆo's s formula as an integral over space and time with respect to local time.
2010 - 10.5565/PUBLMAT_54110_11
Publicacions Matemàtiques, V. 54 n. 1 (2010) p. 187-208  
11 p, 153.6 KB Effective uniform approximation by the Riemann zeta-function / Garunkštis, Ramünas (Vilnius University (Lituània). Faculty of Mathematics and Informatics) ; Laurincikas, Antanas (Vilnius University (Lituània). Faculty of Mathematics and Informatics) ; Matsumoto, Kohji (Nagoya University (Japó). Graduate School of Mathematics) ; Steuding, Jörn (Würzburg University (Alemanya). Department of Mathematics) ; Steuding, Rasa (Würzburg University (Alemanya). Department of Mathematics)
We apply an effective multidimensional Ω result of Voronin in order to obtain effective universality-type theorems for the Riemann zeta-function. We further use this approach to study approximation properties of linear combinations of derivatives of the zeta-function.
2010 - 10.5565/PUBLMAT_54110_12
Publicacions Matemàtiques, V. 54 n. 1 (2010) p. 209-219  
22 p, 212.2 KB A choice of Sobolev spaces associated with ultraspherical expansions / Betancor, Jorge J. (Universidad de la Laguna (Tenerife). Departamento de Análisis Matemático) ; Fariña, Juan C. (Universidad de la Laguna (Tenerife). Departamento de Análisis Matemático) ; Rodríguez-Mesa, Lourdes (Universidad de la Laguna (Tenerife). Departamento de Análisis Matemático) ; Testoni, Ricardo (Universidad Nacional del Sur (Argentina). Departamento de Matemática) ; Torrea, José L. (Universidad Autónoma de Madrid. Departamento de Matemáticas)
We discuss two possible definitions for Sobolev spaces associated with ultraspherical expansions. These definitions depend on the notion of higher order derivative. We show that in order to have an isomorphism between Sobolev and potential spaces, the higher order derivatives to be considered are not the iteration of the first order derivatives. [...]
2010 - 10.5565/PUBLMAT_54110_13
Publicacions Matemàtiques, V. 54 n. 1 (2010) p. 221-242  
20 p, 215.3 KB Sur les automorphismes réguliers de Ck / Thélin, H. de (Université Paris-Sud. Mathématique)
We show the uniqueness for the measure of maximal entropy for regular automorphisms of Ck.
2010 - 10.5565/PUBLMAT_54110_14
Publicacions Matemàtiques, V. 54 n. 1 (2010) p. 243-262  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.